Journal of Combinatorics

Newest issue

Volume 7 (2016)

Number 2–3

Guest editors: Rong Luo and Cun-Quan Zhang

Contents

A note from the Guest Editors

Rong Luo and Cun-Quan Zhang

pp. 217-217

Transversal designs and induced decompositions of graphs

Csilla Bujtás and Zsolt Tuza

pp. 257-269

The Erdős–Sós conjecture for spiders of four legs

Genghua Fan and Zhenxiang Huo

pp. 271-283

Isomorphy up to complementation

Maurice Pouzet and Hamza Si Kaddour

pp. 285-305

Toward Żak’s conjecture on graph packing

Ervin Gyori, Alexandr Kostochka, Andrew McConvey, and Derrek Yager

pp. 307-340

Pancyclicity and Cayley graphs on generalized dihedral groups

Brian Alspach and Alexander Muir

pp. 341-363

A Paley-like graph in characteristic two

Andrew Thomason

pp. 365-374

The matrix cover polynomial

Fan Chung and Ron Graham

pp. 375-412

Inflations of anti-cycles and Hadwiger’s Conjecture

Anders Sune Pedersen, Michael D. Plummer, and Bjarne Toft

pp. 413-421

Decomposable and indecomposable critical hypergraphs

Michael Stiebitz, Patrick Storch, and Bjarne Toft

pp. 423-451

Narrowing down the gap on cycle-star Ramsey numbers

Yanbo Zhang, Hajo Broersma, and Yaojun Chen

pp. 481-493

Distance matching in punctured planar triangulations

R. E. L. Aldred and Michael D. Plummer

pp. 509-530

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2016 Mar 24 9:44 am EST.